# SDR AWXA200301223

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C2630925
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .5 INCH CRACK WAS FOUND ON ANGLE, TOP OF NR 6 FLAP FAIRING, FORWARD OF CLOSEOUT DOOR WBL 191.  MAINTENANCE REMOVED CRACKED ANGLE AT WBL 191; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 65C26309; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-05, PG 4, FIG 4.
